# SDR IXXA9700016

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 334
- Part time: 74,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK AND CPCP INSPECTION, FUSELAGE FRAME AT STATION 334 BETWEEN LONGERONS 35 LEFT AND 36 LEFT WAS FOUND TO BE DAMAGED.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A REPAIR FILLER AND TWO REPAIR ANGLES IN ACCORDANCE WITH ENGINEERING ORDER 53-DC8-426, AND FAA DER APPROVED DRAWING 853-07-97.
